# SDR EIAA970174

- Difficulty date: June 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- Engine: Pwa JT9D7J
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Part time: 73,332 hours
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

JFK - LOG PAGE:  E06131 - SHORTLY AFTER STARTING DESCENT, THE FLIGHT ENGINEER REPORTED THE NR 2 ENGINE OIL QUANTITY INDICATED ONE GALLON.  APPROXIMATELY ONE  MINUTE LATER, THE OIL PRESSURE LIGHT ON THE ANNUNCIATOR PANEL STARTED BLINKING AND THE OIL PRESSURE DROPPED BELOW 35 PSI.  AN IN-FLIGHT ENGINE SHUT DOWN WAS ACCOMPLISHED.  ENGINE OIL QUANTITY INDICATED ONE-HALF GALLON.  (X)
